# SDR R61A2022040500235

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 35,424 hours, 26,994 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: 17003922001
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVE LIGHTNING STRIKE WELD MARKS ON LOWER FUSELAGE SKIN FR 3-4, STGR 28L-28R. COMPLIED WITH 3 THROUGH DAMAGE REPAIRS, 1 FREEZE PLUG REPAIR, AND 1 DOUBLER REPAIR ON LOWER FUSELAGE SKIN FR3-4 STGR 28L-28R. REF ETD2022-170-010248 REV: C. SDR WRITTEN FOR DOUBLER REPAIR.
